# SDR BUEA20170508001

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 26,909 hours, 23,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FUNCTIONAL CHECK OF THE EMERGENCY EVACUATION LIGHTING SYSTEM, TWO LIGHT BULBS, ONE ON EACH SIDE OF THE AIRCRAFT EXTERIOR OVER WING, FAILED TO ILLUMINATE. MAINTENANCE CHANGED THE TWO BULBS AND THE EMERGENCY EVACUATION LIGHTING SYSTEM WORKED AS DESIGNED.
